Communications in Mathematical Physics

Quantum logics and convex geometry

L. J. Bunce and J. D. Maitland Wright

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 101, Number 1 (1985), 87-96.

Dates
First available in Project Euclid: 26 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104114067

Mathematical Reviews number (MathSciNet)
MR0814543

Zentralblatt MATH identifier
0602.03018

Subjects
Primary: 81B10
Secondary: 46H99: None of the above, but in this section 46L60: Applications of selfadjoint operator algebras to physics [See also 46N50, 46N55, 47L90, 81T05, 82B10, 82C10]

Citation

Bunce, L. J.; Wright, J. D. Maitland. Quantum logics and convex geometry. Comm. Math. Phys. 101 (1985), no. 1, 87--96. https://projecteuclid.org/euclid.cmp/1104114067


Export citation